Some Papers Published in 2018 by Feng Qi

Some Papers Published in 2018 by Feng Qi

Part One: Formally Published Papers in 2018

  1. Feng Qi, Abdullah Akkurt, and Hüseyin Yildirim, Catalan numbers, $k$-gamma and $k$-beta functions, and parametric integrals, Journal of Computational Analysis and Applications 25 (2018), no. 6, 1036–1042.
  2. Feng Qi, Viera Čerňanová, Xiao-Ting Shi, and Bai-Ni Guo, Some properties of central Delannoy numbers, Journal of Computational and Applied Mathematics 328 (2018), 101–115; Available online at https://doi.org/10.1016/j.cam.2017.07.013.
  3. Feng Qi and Bai-Ni Guo, A closed form for the Stirling polynomials in terms of the Stirling numbers, Tbilisi Mathematical Journal (2018), in press. (WOS:???)
  4. Feng Qi and Bai-Ni Guo, The reciprocal of the weighted geometric mean of many positive numbers is a Stieltjes function, Quaestiones Mathematicae 41 (2018), in press; Available online at http://dx.doi.org/???.
  5. Feng Qi and Dongkyu Lim, Integral representations of bivariate complex geometric mean and their applications, Journal of Computational and Applied Mathematics (2018), in press; Available online at http://dx.doi.org/10.1016/j.cam.2017.08.005.
  6. Feng Qi, Dongkyu Lim, and Bai-Ni Guo, Explicit formulas and identities for the Bell polynomials and a sequence of polynomials applied to differential equations, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales-Serie A: Matemáticas 112 (2018), in press; Available online at http://dx.doi.org/10.1007/s13398-017-0427-2.
  7. Feng Qi, Cristinel Mortici, and Bai-Ni Guo, Some properties of a sequence arising from geometric probability for pairs of hyperplanes intersecting with a convex body, Computational & Applied Mathematics 37 (2018), in press; Available online at http://dx.doi.org/10.1007/s40314-017-0448-7.
  8. Feng Qi, Xiao-Ting Shi, and Bai-Ni Guo, Integral representations of the large and little Schröder numbers, Indian Journal of Pure and Applied Mathematics 49 (2018), in press.
  9. Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, A representation for derangement numbers in terms of a tridiagonal determinant, Kragujevac Journal of Mathematics 42 (2018), no. 1, 7–14.
  10. Feng Qi, Jiao-Lian Zhao, and Bai-Ni Guo, Closed forms for derangement numbers in terms of the Hessenberg determinants, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales-Serie A: Matemáticas 112 (2018), in press; Available online at http://dx.doi.org/10.1007/s13398-017-0401-z.
  11. Li Yin and Feng Qi, Some functional inequalities for generalized error function, Journal of Computational Analysis and Applications 25 (2018), no. 7, 1366–1372.
  12. Bo-Yan Xi, Shu-Ping Bai, and Feng Qi, On integral inequalities of the Hermite–Hadamard type for co-ordinated $(\alpha,m_1)$-$(s,m_2)$-convex functions, Journal of Interdisciplinary Mathematics 21 (2018), in press.

Part Two: Preprints in 2018

  1. in progress.
Advertisements

About qifeng618

Professor in Mathematics
This entry was posted in Academics, History, Hobbies, Homepage, Teaching and Education, Thinking and Ideas. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s